# SDR DALA13021290950

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 4L AT BS 160.   REPAIRED IAW SRM 53-02 FIG 18.
